Topological invariance of the Collet–Eckmann property for S-unimodal maps

Volume 155 / 1998

Tomasz Nowicki, Feliks Przytycki Fundamenta Mathematicae 155 (1998), 33-43 DOI: 10.4064/fm-155-1-33-43


We prove that if f, g are smooth unimodal maps of the interval with negative Schwarzian derivative, conjugated by a homeomorphism of the interval, and f is Collet-Eckmann, then so is g.


  • Tomasz Nowicki
  • Feliks Przytycki

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image